# SDR 0103419616

- Difficulty date: January 5, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N616NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47229
- Aircraft time: 62,481 hours, 62,282 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON THE HORIZONTAL FLANGE OF THE VERTICAL STABILIZER-FUSELAGE ATTACH ANGLE.  REPAIRED PER EA 99-177558.
